American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Luc Hillairet and Alexey Kokotov. Isospectrality, comparison formulas for determinants of Laplacian and flat metrics with non-trivial holonomy. Proc. Amer. Math. Soc. 145 (2017) 3915-3928.
Abstract, references, and article information   
View Article: PDF

[2] Gendi Wang and Matti Vuorinen. The visual angle metric and quasiregular maps. Proc. Amer. Math. Soc. 144 (2016) 4899-4912.
Abstract, references, and article information   
View Article: PDF

[3] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[4] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information   
View Article: PDF

[5] Zair Ibragimov. Hyperbolizing metric spaces. Proc. Amer. Math. Soc. 139 (2011) 4401-4407. MR 2823085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Patrice Rivard. A Schwarz–Pick Theorem for higher-order hyperbolic derivatives. Proc. Amer. Math. Soc. 139 (2011) 209-217. MR 2729084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Yu. Solynin. Mapping properties of analytic functions on the unit disk. Proc. Amer. Math. Soc. 136 (2008) 577-585. MR 2358498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Yu. Solynin. Hyperbolic convexity and the analytic fixed point function. Proc. Amer. Math. Soc. 135 (2007) 1181-1186. MR 2262924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter A. Hästö. Gromov hyperbolicity of the $j_G$ and ${\tilde\jmath}_G$ metrics. Proc. Amer. Math. Soc. 134 (2006) 1137-1142. MR 2196049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Buser and Mika Seppälä. Triangulations and homology of Riemann surfaces. Proc. Amer. Math. Soc. 131 (2003) 425-432. MR 1933333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Itai Benjamini. Survival of the weak in hyperbolic spaces, a remark on competition and geometry. Proc. Amer. Math. Soc. 130 (2002) 723-726. MR 1866026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. F. Beardon. The Schwarz-Pick Lemma for derivatives. Proc. Amer. Math. Soc. 125 (1997) 3255-3256. MR 1401727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José L. Fernández and Domingo Pestana. Radial images by holomorphic mappings, . Proc. Amer. Math. Soc. 124 (1996) 429-435. MR 1283549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Troels Jørgensen and Hanna Sandler. Double points on hyperbolic surfaces . Proc. Amer. Math. Soc. 119 (1993) 893-896. MR 1160302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mika Seppälä and Tuomas Sorvali. Horocycles on Riemann surfaces . Proc. Amer. Math. Soc. 118 (1993) 109-111. MR 1128730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Papadimitrakis. On convexity of level curves of harmonic functions in the hyperbolic plane . Proc. Amer. Math. Soc. 114 (1992) 695-698. MR 1086339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia